# SDR SWIA2020090952367

- Difficulty date: July 24, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Nut Plate
- Part number: MS21059L3
- Condition: Corroded
- Location: Bs 574 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CAP STRIP CORRODED AT FS 574 AND BETWEEN RBL 27.00 AND RBL 47.00.  C CHECK RO 9/5/2020.  REMOVED AND REPLACED FLOOR SUPPORT CAP STRIP AT FS 589 BETWEEN RBL 27 AND 47, IAW CRJ-200.
